Severe withdrawls

Discussion in 'Rebooting - Porn Addiction Recovery' started by Deleted Account, Oct 23, 2019.

  1. Im not 100% sure this is where this goes but i dont know where else to put it so hopefully its correct. For around the past month and a half ive been experiencing severe withdrawls including but not limited too Much faster than normal heart rate when
    Exerciseing ( Which by the way im not talking about super serious exersing either originaly just walking up my steps could make my heart beat super fast), Heart palipations, Chest pains, Tightness in my chest when excersiing, And also being much more sensitive to anger and i know this one is a bit more confusing but its like im far more sensitive to stress hormones now where getting angry can make my heart beat so fast that its like im having a borderline panic attack (Which by the way ive been experiencing those as well including one particularity severe one which made my hands feel paralyzed) Before anyone goes and says that this is unporn/mastrubation related, The first serious panic attack i had i went to the hospital thinking there was something terribly wrong with me and they found nothing even after an xray, bloodtest, urine test and a whole host of other crap. And also evidently im not the first one to experience symptoms like these i found a thread some time back from a guy named saneagain and he had incredibly similar symptoms. I almost never post on forums for anything so you can be sure if i do im all out of options and cant think of anything else. The past Month and a half has been literally nightmarish and i really just wanna figure out how to fix this. Also its worth noting that before i quit porn i had literally 0 health problems i had never experienced a panic attack in my life and for me to quit porn and and then everything hits the fan it cant possibly be unrelated. Anyways any help would be greatly appreciated.
     
  2. I have never heard of anyone experiencing withdrawal symptoms like this. Your heart palpitations, chest pressure, and chest pains may be due to your severe anxiety( what it appears to be) and this may be a withdrawal symptom. My advice to you is to improve on other areas of your life. Start developing healthy habits, such as eating healthy, cold showers, and meditating everyday, etc. But, I am no expert. You may want to get a second opinion on these symptoms.
     
    Deleted Account likes this.
  3. If you've already been to a doctor and everything checks out then maybe it is just withdrawals. In which case it's going to be a waiting game. But if that is your bodies reaction to quitting then that's a pretty strong sign that PMO has been severely affecting you and that quitting is causing significant changes. They may seem negative right now but that's just the nature of addiction.
     
  4. Thanks i appreciate your input i really do but is there anybody on these forums who's been through something similar and can share there experience? I dont know if were allowed to post links but https://forum.nofap.com/index.php?threads/withdrawal-symptoms-heart-palpitations.140797/ this guy and... https://forum.nofap.com/index.php?threads/withdrawal-symptoms-for-1-year.143146/ this guy posted VERY similar symptoms i acknowledge that healing from this is all a waiting and time practice but if someone could shed some light on a way to relieve the symptoms that would be incredible ive tried supplements and a little bit of meditation but the symptoms are still there granted i think those two things helped a little bit but not enough to remove the symptoms, Im just hoping theres someone here whos dealt with something similar.
     
  5. All these symptoms you see, I went through all... Some come back once in a blue moon especially the heart and chest pains. I'm almost 15 months clean and still going through a lot such as insomnia, muscles spams and twitches, Head tingling sensation, burning skins, tremors & Shakes, restless arms and feet, brain fog etc...
    Symptoms may persist up to 2 years depending the length and severity of your pmo addiction.
     
    Deleted Account likes this.
  6. Sherlock_Poems

    Sherlock_Poems Fapstronaut

    30
    34
    18
    I was anxious and worried way before my addiction started. But I medicated it for so long with PMO that I never learned how to handle it on my own.
    I swing from anxious to depressed extremely often.
    Not sure about the physical stuff but mentally I get it. 28 days PMO maybe I some awful things to look forward too
     
    Deleted Account likes this.
  7. These are all most likely a deep anxiety and depression related issue which PMO will accelerate. So it's a culprit in a sense. As the others have said, you should find some other healthy substitutes for P such as exercising, socializing, reading, praying, meditating and doing tangible things with your hands. I find the best anxiety killer is doing gardening or something work related outdoors. I feel that many of today's people aren't doing enough stuff with their hands. Typing on the keyboard, clicking the mouse or tapping the smartphone doesn't count as one and thus the therapeutical feeling we get from the physical work is not there. It's such an awesome feeling to see the result of your work. I recommend avoiding any violent or stressful movies and video games as they will worsen the problem. If you're not out in the nature, I recommend listening to some ambient stuff like forest sounds or ocean waves.

    My best advice is to just keep on going and replace unhealthy habits with healthy habits and these feelings will pass. Humans weren't ever meant for sedentary lifestyle sitting like sloths doing nothing.
     
    Deleted Account likes this.
  8. Fenix Rising

    Fenix Rising Fapstronaut

    1,956
    3,784
    143
    I've had few panic attacks that rushed me to ER doctors thinking I was having a heart-attack during first months of abstention. My heart rate was +200 bpm while lying in bed. But it was all just anxiety/withdrawal symptom. With that being said, go to you doctor, tell him about your problems and insist he does ECG. It's better to play it safe. Maybe this are not just withdrawal symptoms like in my case.
     
    Deleted Account likes this.
  9. I'm still dealing with a lot of this stuff and some new things, Has anybody dealt with something similar and FULLY recovered? Anybody!?!?
     
  10. I had most of these symptoms that started about 20 days after quitting severe porn use and they lasted till day 180 or something, then most severe symptoms subsided. Some other symptoms stayed with me but it became much more manageable as more time went by. Too bad I relapsed after 280 days after Im now struggling staying clean for a few months after that and had pretty much relapsed every 10/20 days since then. But the good thing is I have not had any of the severe withdrawals yet.
     
    Last edited: Dec 24, 2019
    Deleted Account likes this.

Share This Page